Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.05 segundos. 
1.
18 p, 411.1 KB Piecewise linear perturbations of a linear center / Buzzi, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática)
This paper is mainly devoted to study the limit cycles that can bifurcate from a linear center using a piecewise linear perturbation in two zones. We consider the case when the two zones are separated by a straight line Σ and the singular point of the unperturbed system is in Σ. [...]
2013 - 10.3934/dcds.2013.33.3915
Discrete and continuous dynamical systems. Series A, Vol. 33 Núm. 9 (2013) , p. 3915-3936  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.